Took meds that I feel burned all the way through my body

Discussion in 'Fibromyalgia Main Forum' started by atiledsner, Dec 3, 2005.

  1. atiledsner

    atiledsner New Member

    A few weeks ago I took some meds that were for imflammation,pain etc. Steroids that you take 5 the first day and lessen the dosage every day there after.As i said i feel burned or blistered all the way through.I've used some topical creams that have helped with the blisters and itching but can't get rid of them completely.They seem to get better but never completely heal.It's been 3 weeks since I finished the steroids.I really need some suggestions here.My skin is very sensitive so I don't use colored bathroom tissue or anything with dyes in it.Maybe this is not to much information for this message board i just need some help.
  2. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    can help you heal much faster. I get Lilly of the Valley w/ added vit. C & E from health store.